# SDR ASAA2013111396408

- Difficulty date: November 13, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 24,837 hours, 7,614 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 038
- Condition: Warning Message
- Location: Ram Air Exhaust
- Part time: 70 hours, 17 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON LANDING CHECKLIST RECALL, THE LT PACK LIGHT ILLUMINATED.  EXTINGUISHED ON MASTER CAUTION RESET.  ACFT GROUNDED.  BITE CHECK OF LT ZONE TEMP CONTROLLER LOGGED RAM AIR ACTUATOR FAULT.  REPLACED LT RAM AIR INLET ACTUATOR.  INSTALLATION TEST PASSES. ZONE TEMP CONTROLLER BITE TEST PASSES REF AMM 21-51-21/401.
